# SDR CA121126010

- Difficulty date: November 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Condition: Failed
- Location: Rudder Damper
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CAPTAIN STATED THAT AT FL250 THEY HAD A HARD RUDDER KICK AND THE YAW DAMPER NR 2 KICKED OFF-LINE.  THE AFT SPEED WAS SLOWED AND TRIMMED WHEN A SHORT TIME LATER THE RUDDER KICKED AGAIN UNCOMMANDED.  THE YAW DAMPER SYS AND AUTO PILOT WAS DISENGAGED.  A SHORT TIME LATER THE ACFT EXPERIENCED UNCOMMANDED RUDDER MOVEMENTS AGAIN.  AN EMERGENCY WAS DECLARED AND THE FLIGHT DIVERTED AND IS SAFELY ON THE GROUND.
